Lumigan red eyes

Common Questions and Answers about Lumigan red eyes

lumigan

My 71 year old mother has very red dry eyes with white mucus. She would like to wash the mucus from her eyes. Is distilled water safe to use as an eye wash.? Her current medications are Combigan, Lumigan, Nasonex and Patenase.
My 71 year-old mother has very red dry eyes with white mucus. She has been taking Combigan, Lumigan, Nasonex, Patenase. She would like to wash the mucus from her eyes.
We noticed this is November and our pediatrician had no knowledge as so why. His blood came back fine. His eyes look normal no red, swelling. He recently went to a local eye doctor which he was diagnosed with blepharitis. He were instructed to wash is eyes 3xs a day and apply eye ointment at bedtime. At the very outer edge he has a few about 10 lashes. Yesterday I counted the lower lid and he is down to 3. Please I hope someone can help our family.
Azopt rare makes eyes red, lumigan is a failrly common cause of chronic red eyes. You might discuss stopping the lumigan for a week or two to see if that helps. If it does Travatan-Z is gentler on the eye and often better at lower IOP, also there is a new preservative free prostaglandin glaucoma eyedrop Zioptrin which might be helpful. I have a very large glaucoma practice and when patients have chronic red eyes and they are on alphagan P or Lumigan I suspect them as the cause first thing.
then my pressure spiked ( i have had workup for glaucoma pressure has spiked before) he thought he would start glaucoma protocol and he put lumigan drop in. both eyes turned severly red and burned continually.the pressure came down to way below normal so he is not convinced about the glaucoma either. then he tested eyes and test showed they were severly dehydrated.(corneal pitting) He prescribed systane every hour and an ointment at night.
After using the Lotemax, she put me on Timolol for the Glaucoma. Now a week later, my eyes are extremeley red again (there is no pink eye symptoms, like puss, etc.). I once again threw out my make up and contacts with contact case, change my sheets and disinfected my house. I don't want to go back to this doctor, because she has a very busy practice and I feel that she is just rushing to get to her next patient and my eyes are too important to me.
no scratchy feeling, no tearing and especially very little red in my eyes. i almost felt that i looked normal. no one looking at my bloodshot eyes and commenting. With these drops i have eye lashes that go into the inner eye that i have to painfully pluck as they rub on the little pink (gland} and make mine red. Lumigan is the best choice though right? thank you?
I have been using the exact same solution, as an eyedrop called LUMIGAN, to treat glaucoma for about 10 years. You see, it has this unusual side effect of making eyelashes longer and darker. It was only recently that the ophthalmic drug company Allergan, decided to use this long known side effect of bimatoprost 0.03% solution (known as the glaucoma drug LUMIGAN) to create LATISSE to be marketed to our increasingly appearance driven society.
Doc put me on tetracyclines and X treme red eye red nose and red forehead much improved ( found out my sister has been treated for it for years and never knew ) 3. No dry mouth-took extra blood tests and Sjorgrens ruled out 4. Was on Restasis for 9 months and no improvement. ( I was on a dozen or so assorted drops for dry eye during that time in addition sorry ) 5.Humidity is kept on Moist at all times.
then my pressure spiked ( i have had workup for glaucoma pressure has spiked before) he thought he would start glaucoma protocol and he put lumigan drop in. both eyes turned severly red and burned continually.the pressure came down to way below normal so he is not convinced about the glaucoma either. then he tested eyes and test showed they were severly dehydrated.(corneal pitting) He prescribed systane every hour and an ointment at night.
I have vision that fluctuates but if I am in really good light it is good vision, just irritating and my eyes get very tired and red. That surgeon should really warn his patients about that Yag laser and consequences of having that done. Thanks so much for telling me that because at least now I can work on learning to live with what I have.
Since my pressure was still high the dr tried another drop...Lumigan. 1 x nightly. I had side effects that last all day...very red eyes & VERY achy sore eye. Dr put me back on the Brimonidine and at my last follow up the pressure was 20. The uneffected eye is 10. (No sign of detached retnia in the right eye) His biggest concern was the pressure. Its okay now but my eye feels heavy and sore.
Swelling of the eyelids, protrusion of eyeballs, not bad, yet, but still obivious and lid retraction. I now look awful and my eyes are red, tearring constantly, and have a stare .Pressure behind the eyes makes it unbearable. Doctor finally diagnosed GO, as I suspected earlier. He referred me to a surgeon whom specializes in this. I did not want surgery but to try all other options first.
Uveitis is causing the problem not lotemax. stopping can cause permanent damage to your eyes. Discuss with your ophthalmologist.
Hi, Thank you so much for posting info on this. I thought I was all alone with this problem but now I feel so much better that I'm not. I have had this since 1988 from a fist from an abusive boyfriend. They had to do emergency surgery because the pressure in my eye skyrocketed, they removed a blood clot but it has left me with one dilated pupil.
MedHelp Health Answers